Title: About Heinz Mean Inequalities
Author(s): Daeshik Choi
Pages: 57-61
Cite as:
Daeshik Choi, About Heinz Mean Inequalities, Int. J. Anal. Appl., 15 (1) (2017), 57-61.

Abstract


We present some inequalities related to Heinz means. Among them, we will provide an inequality involving Heinz means and Heron means, which is reverse to the one found by Bhatia.

Full Text: PDF

 

References


  1. R. Bhatia, Interpolating the arithmetic–geometric mean inequality and its operator version, Lin. Alg. and its Appl. 413 (2006) 355–363.

  2. R. Bhatia, C. Davis, More matrix forms of the arithmetic–geometric mean inequality, SIAM J. Matrix Anal. Appl. 14 (1993) 132–136.

  3. F. Kittaneh, M. Krnic, N. Lovricevic, and J. Pecaric, Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators, Publ. Math. Debrecen. 80 (3-4) (2012), 465– 478.

  4. F. Kittaneh and M. Krnic, Refined Heinz operator inequalities, Linear Multilinear Algebra, 61 (8) (2013), 1148–1157.

  5. J. Liang and G. Shi, Refinements of the Heinz operator inequalities, Linear Multilinear Algebra, 63 (7) (2015), 1337–1344.

  6. J.Liang and G. Shi, Some means inequalities for positive operators in Hilbert spaces, J. Inequal. Appl. 2017 (2017), Art. ID 14.